# SDR CALA9600973

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fan Air Vlv
- Part number: 9787344
- Condition: Inoperative
- Location: Nr 2 Pneu Sys
- Part time: 12,768 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D, J

## Discrepancy

THE NR 2 PNEUMATIC SUPPLY TEMP HIGH LIGHT ILLUMINATED DURING CLIMBOUT OF FRA NR 1 PNEUMATIC SYSTEM WAS PLACARD INOPERATIVE.  THE NR 2 PNEUMATIC SUPPLY WAS SHUT OFF AND THE LIGHT EXTINGUISHED.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO FRA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 FAN AIR VALVE AT FAULT.  THE FAN AIR VALVE WAS REPLACED.  AN ENGINE POWER ASSURANCE RUN WAS PERFORMED AND ALL TEMPERATURE INDICATIONS WERE NORMAL.
